I have restlessness soon after taking Saphris that subsides after a couple of hours. I've been on the med for just a couple of days 2.5mg in the evening (which will certainly be increased); will this side effect resolve, become less, or is there something like an antihistamine that will help during that period of time? I take it in the evening because it makes me, helps me fall asleep. I take it for paranoia associated with PTSD. I'm a 57 year old male.
- Saphris Information for Consumers
- Saphris Information for Healthcare Professionals (includes dosage details)
- Side Effects of Saphris (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Apr 2012 • 2 answers
Saphris - Hey my sister in law is taking this Medicine but if she misses just one dose she gets bad?
Posted 17 Mar 2013 • 1 answer
Posted 9 Apr 2013 • 1 answer
My seroquel is to be decreased & replaced with Saphris, still taking Depakote, anyone else done this
Posted 7 May 2013 • 6 answers
Posted 4 Jun 2013 • 3 answers